The Energy Inequality of a Quasilinear Hyperbolic Mixed Problem
Commun. Korean Math. Soc. 2001 Vol. 16, No. 2, 225-233
Seong Joo Kang
Duksung Women's University
Abstract : In this paper, we establish the energy inequalities for second order quasilinear hyperbolic mixed problems in the domain ${\bf R}^n_+$.
Keywords : quasilinear hyperbolic equation, mixed problems, Gronwall's inequality
MSC numbers : 35L70
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd